# SDR 2023FA0000472

- Difficulty date: June 23, 2023
- Submitted: August 28, 2023
- Operation: General aviation
- Aircraft: SIAEC
- Engine: Cfmint LEAP1A26
- Engine time: 12,243 hours, 9,051 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Disk
- Part number: 3620392100
- Part serial: DN932335
- Condition: Scratched
- Location: Unknown
- Component: Engine, Cfmint, LEAP1A26
- Component part number: UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS AT SIA ENGINEERING COMPANY, ENGINE SERVICES WORKSHOP, UNDERGOING INCORPORATION OF SB 72-0412.  SCRATCHES WERE FOUND ON LPT STAGE 1 DISK SURFACE H. LPT STAGE 1 DISK IS A LIFE-LIMITED PART.  REQUESTED FOR FURTHER ASSISTANCE WITH CFM INTERNATIONAL AS FOLLOWS:  "AS DAMAGE WERE OUT OF ESM PERMITTED CONDITIONS, ANY AVAILABLE DICA ACCEPTANCE/REPAIR SCHEME AVAILABLE  FOR REPAIRING THE LPT STAGE 1 DISK?" REPLY FROM CFM INTERNATIONALS FOLLOWS: "AFTER REVIEWING YOUR REQUEST WITH OUR DESIGN OFFICE, WE ARE SORRY TO INFOMR YOU THAT CFM IS NOT ABLE TO PROVIDE ANY REPAIR SOLUTION TOT HE REPORTED SCRATCHES ON YOUR LPT DISK 1. INDEED THE MECHANICAL BEHAVIOUR OF THE PART IS IMPACTED BEYOND THE ACCEPTABLE LIMIIT CFM CAN SUBSTANTIATE THROUGH THE DEVIATION PROCESS (DICA).
